# SDR AALA202209082085

- Difficulty date: September 8, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 9,090 hours, 2,532 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR DAMPER REQUIRES SERVICING. SERVICED L2 DOOR DAMPER IN ACCORDANCE WITH AMM 52-10-00.
